# SDR ASAA2016061517068

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,459 hours, 8,488 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6736
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,501 hours, 8,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT TERM FAULT FOUND, NR 2 ENGINE 73-20342.  FMV POS SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED HMU REMOVAL AND INSTALLATION, REF T/C N8473001.  OPS CHECK GOOD.  NO FAULTS ON LEG 0 ON EEC BITE CHECK.
